# SDR USAA2014050600023

- Difficulty date: May 3, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 64,411 hours, 24,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N53235
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON AFT CABIN FLOOR CHANNEL BETWEEN BS 1661 TO BS 1681.1, BL0. REPLACED AFT CABIN FLOOR CHANNEL BETWEEN BS 1661 TO BS 1681.1, BL0 IAW SRM 51-10-02, 51-40-05 & 51-40-02.
